I started my blue pill regimen this morning after I had given myself my usual shot of insuling. After about half an hour I started feeling weak and short of breath. It scared me and I tried to lay down but got agitated so I got up again. Then I re-read the instructions and it said I may have trouble if I am taking insulin (I take both pill and shot) and am on blood thinners. I am on both but my doctors know this. Should I give them a call again and should I quit?
I think I had a reaction this morning after starting Chantix?
- 30 Mar 2011 by karen huseby
- 30 Mar 2011
- chantix, insulin regular, blood pressure
Added 31 Mar 2011:
Thanks...I talked to the Doctor and she suggested I call the pharmacist which I did this morning. He said I could cut the pills in half so I will try that. It may be a reaction to the insulin. Time will tell. I haven't entirely quit but hope to do so even with half a dose.
I would give them a call and let them know what happened. These can be side effects of Chantix but any time you have difficulty breathing it is not a good thing. Talk to the Dr that prescribed it to you. You might want to hold off in taking another until you get an ok from your doctor to start again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2010 • 1 answer
Posted 6 Oct 2010 • 1 answer
Posted 29 Jun 2011 • 1 answer
Posted 23 Jun 2014 • 1 answer
High Blood Pressure - I would like to know if my inability to take deep breaths and post nasal drip?
Posted 1 Feb 2015 • 1 answer